MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYHOOK; MITYHOOK AMNIOTOME

COOPERSURGICAL, INC. MITYHOOK; MITYHOOK AMNIOTOME
Model Number 10035
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 03/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: canada.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by health canada, that during the birth, the doctor had difficulty hooking the membranes in order to rupture them.Complaint is that the tool is poorly designed and provides little tactile feedback.This resulted in injuries to the patient resulting in vaginal bleeding.1216677-2025-00033 (b)(6) mityhook (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 30/oct/2020.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.The lot number of the product is no longer available in inventory.Root cause: root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
MITYHOOK
Common Device Name
MITYHOOK AMNIOTOME
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22125982
Report Number1216677-2025-00033
Device Sequence Number7421787
Product Code HGE
UDI-Device Identifier00888937014761
UDI-Public(01)00888937014761(10)295044(17)231007
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number10035
Device Catalogue Number10035
Device Lot Number295044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale